The crystal base and Littelmann’s refined Demazure character formula. (English) Zbl 0794.17008

Demazure’s character formula describes the weight multiplicities of the \(U({\mathfrak n}^ +)\)-module generated by an extremal vector of the irreducible highest weight \(U({\mathfrak g})\)-module, where \({\mathfrak g}\) is a symmetrizable Kac-Moody Lie algebra. In his paper [Crystal graphs and Young tableaux (preprint)], P. Littelmann gives a conjecture of a generalization of the Demazure character formula which is described by crystal bases. In this paper the author proves this conjecture for any symmetrizable case.
Reviewer: H.Yamada (Tokyo)


17B37 Quantum groups (quantized enveloping algebras) and related deformations
17B67 Kac-Moody (super)algebras; extended affine Lie algebras; toroidal Lie algebras
Full Text: DOI


[1] H. H. Andersen, Schubert varieties and Demazure’s character formula , Invent. Math. 79 (1985), no. 3, 611-618. · Zbl 0591.14036
[2] M. Demazure, Désingularisation des variétés de Schubert généralisées , Ann. Sci. École Norm. Sup. (4) 7 (1974), 53-88. · Zbl 0312.14009
[3] A. Joseph, On the Demazure character formula , Ann. Sci. École Norm. Sup. (4) 18 (1985), no. 3, 389-419. · Zbl 0589.22014
[4] M. Kashiwara, Crystalizing the \(q\)-analogue of universal enveloping algebras , Comm. Math. Phys. 133 (1990), no. 2, 249-260. · Zbl 0724.17009
[5] M. Kashiwara, On crystal bases of the \(q\)-analogue of universal enveloping algebras , Duke Math. J. 63 (1991), no. 2, 465-516. · Zbl 0739.17005
[6] M. Kashiwara, Global crystal bases of quantum groups , RIMS preprint 756, 1991. · Zbl 0774.17018
[7] P. Littleman, Crystal groups and Young tableaux , preprint, 1991.
[8] O. Mathieu, Formules de caractères pour les algèbres de Kac-Moody générales , Astérisque (1988), no. 159-160, 267. · Zbl 0683.17010
[9] Shrawan Kumar, Demazure character formula in arbitrary Kac-Moody setting , Invent. Math. 89 (1987), no. 2, 395-423. · Zbl 0635.14023
[10] S. Ramanan and A. Ramanathan, Projective normality of flag varieties and Schubert varieties , Invent. Math. 79 (1985), no. 2, 217-224. · Zbl 0553.14023
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.